# SDR SWIA200514542

- Difficulty date: February 5, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 6,378 hours, 5,434 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod End
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR REQUIRES EXCESSIVE FORCE TO OPEN.  REPLACED ROD ENDS AND ADJUSTED SERVICE DOOR UPPER ATTACHMENT ARM AND CLEANED DOOR SEAL.  OPERATIONAL CHECK GOOD.
